# SDR UALA2009072802260

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,932 hours, 10,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 128
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS ON DESCENT.  BIT MODULE HAD HPC FAULT.  ACCOMPLISHED HEALTH CHECK ON HP-HPSOV MODULE.  VALVE CHECKED GOOD.  PRESS GOOD.  FAILED HPC PH-PC OPEN SWITCH.  REPLACED HPC.  CLEARED BOX ACCOMPLISHED BLEED SHIFT, RUN NO FAULTS.
